# SDR MASA2011020501863

- Difficulty date: February 2, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,010 hours, 14,801 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461OP
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN PLACARD WORN.  MX INSTALLED PLACARD.
